| Model Number |
399626 |
| Medical Device Problem Codes |
Ambient Noise Problem (2877); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes, the lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
Bipolar lead failure was recorded on the hmsc on (b)(6) 2024.In the days leading up to this, the pacing impedance had trended up.Noise can also be seen causing inappropriate mode switch.Noise could be recreated in person on (b)(6) 2024 with pocket manipulation.All impedance values were in range when tested on (b)(6) 2024.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.